# SDR AALA202302093129

- Difficulty date: February 7, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A300*
- Aircraft serial: 3928
- Aircraft time: 42,663 hours, 16,770 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: HTE2000021
- Part serial: 12091751
- Condition: Defective
- Location: Zone 500 - Lh Wi
- Part time: 42,662 hours, 16,770 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PHX, AFTER LEVEL OFF AT FL270 ECAM MESSAGE FUEL LEFT WING TANK OVERFLOOD. CREW ACCOMPLISHED QRH AND ECAM PROCEDURE. UNABLE TO REDUCE LEFT WING TANK FUEL QUANTITY. THE AIRCRAFT LANDED SAFELY AT PHX WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED LEFT HAND CENTER TANK TRANSFER VALVE ACTUATOR 11QL PER AMM 28-25-53 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
